Thrombotic microangiopathy as a complication of long-term therapy with gemcitabine.

@article{Flombaum1999ThromboticMA,
  title={Thrombotic microangiopathy as a complication of long-term therapy with gemcitabine.},
  author={Carlos D. Flombaum and Janet A. Mouradian and Ephraim S. Casper and Robert A. Erlandson and Flora Benedetti},
  journal={American journal of kidney diseases : the official journal of the National Kidney Foundation},
  year={1999},
  volume={33 3},
  pages={555-62}
}
Three patients with pancreatic carcinoma treated with gemcitabine for 1 year developed clinical and laboratory findings compatible with an indolent form of the hemolytic-uremic syndrome. Renal biopsy specimens in two of these patients showed the characteristic features of thrombotic microangiopathy, and a skin biopsy specimen from the third patient, who presented with livedo reticularis, showed intravascular fibrin deposition. Thrombotic microangiopathy may represent a toxic effect of long-term… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 21 extracted citations

Nephrotoxicity of recent anti-cancer agents

Clinical kidney journal • 2014
View 1 Excerpt

Similar Papers

Loading similar papers…